I have tried several migraine meds (I am currently taking depakote) but they increase my appetite and cause sudden weight gain. Any suggestions?
I have been given Naratriptan tablets. I get six on one prescription. How they work is when you feel that you are starting to get a migraine you take on tablet, this should cure the headache, according to my doctor if this does not cure it then its not a migraine. The tablet works very fast and clears the headache. As i only need to take one on the occasion of a migraine starting I have never had problems of weight gain from them.
I take Topamax on a regular basis for headaches, but my doctor prescribes me Fiorinal for when I get a severe migraine that just will not go away. It is the only thing that truly helps my severe migraines. I take them very sparingly, so as to not get rebound headaches from them. I hope you find something that helps. Best of luck. Ruth
I see this post is old, but just to answer the current poster... I take both Midrin and Fioricet, alternating between the two, not together! Some people have tried Immitrex & say it works well, but it didn't for me. I don't notice being medicated much when I take either Fioricet or Midrin, but something works, usually! Good luck. Jillian
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2011 • 2 answers
Posted 15 Feb 2013 • 3 answers
Posted 11 Aug 2014 • 9 answers
Posted 24 Feb 2015 • 4 answers
Posted 26 Sep 2016 • 1 answer